# SDR SWAA032616

- Difficulty date: November 27, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 48,791 hours, 45,782 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING RIB LOWER CHORD CRACKED AT WBL 135.5 BETWEEN STRINGERS 2 AND 3.  REPAIRED RIB PER SRM AND T1-257-008.
